{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,9,25]],"date-time":"2026-09-25T03:12:15Z","timestamp":1790305935342,"version":"4.1.0"},"reference-count":6,"publisher":"Elsevier BV","license":[{"start":{"date-parts":[[2021,7,1]],"date-time":"2021-07-01T00:00:00Z","timestamp":1625097600000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2021,7,1]],"date-time":"2021-07-01T00:00:00Z","timestamp":1625097600000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"}],"content-domain":{"domain":["clinicalkey.com","clinicalkey.com.au","clinicalkey.es","clinicalkey.fr","clinicalkey.jp","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["The American Journal of Emergency Medicine"],"published-print":{"date-parts":[[2021,7]]},"DOI":"10.1016\/j.ajem.2020.12.044","type":"journal-article","created":{"date-parts":[[2020,12,22]],"date-time":"2020-12-22T21:52:03Z","timestamp":1608673923000},"page":"684.e5-684.e6","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":9,"special_numbering":"C","title":["Probable parenteral and oral contrast-induced Steven Johnson syndrome\/toxic epidermal necrolysis"],"prefix":"10.1016","volume":"45","author":[{"given":"Marianne","family":"Pop","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Alice","family":"Hemenway","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Faizan","family":"Shakeel","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"78","reference":[{"issue":"4","key":"10.1016\/j.ajem.2020.12.044_bb0005","doi-asserted-by":"crossref","first-page":"390","DOI":"10.1016\/j.mayocp.2012.01.012","article-title":"Clinical pharmacology, uses, and adverse reactions of iodinated contrast agents: a primer for the non-radiologist","volume":"87","author":"Pasternak","year":"2012","journal-title":"Mayo Clin Proc"},{"issue":"8","key":"10.1016\/j.ajem.2020.12.044_bb0010","doi-asserted-by":"crossref","first-page":"844","DOI":"10.1111\/ced.13991","article-title":"Contrast media and cutaneous reactions. Part 2: delayed hypersensitivity reactions to iodinated contrast media","volume":"44","author":"Tasker","year":"2019","journal-title":"Clin Exp Dermatol"},{"issue":"2","key":"10.1016\/j.ajem.2020.12.044_bb0015","doi-asserted-by":"crossref","first-page":"150","DOI":"10.1111\/j.1398-9995.2005.00745.x","article-title":"Management of hypersensitivity reactions to iodinated contrast media","volume":"60","author":"Brockow","year":"2005","journal-title":"Allergy."},{"issue":"6","key":"10.1016\/j.ajem.2020.12.044_bb0020","doi-asserted-by":"crossref","first-page":"475","DOI":"10.1007\/s40257-015-0158-0","article-title":"Stevens-Johnson syndrome and toxic epidermal necrolysis: an update","volume":"16","author":"Dodiuk-Gad","year":"2015","journal-title":"Am J Clin Dermatol"},{"issue":"1","key":"10.1016\/j.ajem.2020.12.044_bb0025","doi-asserted-by":"crossref","first-page":"60","DOI":"10.1038\/clpt.2009.252","article-title":"ALDEN, an algorithm for assessment of drug causality in Stevens-Johnson syndrome and toxic epidermal necrolysis: comparison with case-control analysis","volume":"88","author":"Sassolas","year":"2010","journal-title":"Clin Pharmacol Ther"},{"key":"10.1016\/j.ajem.2020.12.044_bb0030","doi-asserted-by":"crossref","first-page":"239","DOI":"10.1038\/clpt.1981.154","article-title":"A method for estimating the probability of adverse drug reactions","volume":"30","author":"Naranjo","year":"1981","journal-title":"Clin Pharmacol Ther"}],"container-title":["The American Journal of Emergency Medicine"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S073567572031161X?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S073567572031161X?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,10,9]],"date-time":"2025-10-09T15:59:01Z","timestamp":1760025541000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S073567572031161X"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2021,7]]},"references-count":6,"alternative-id":["S073567572031161X"],"URL":"https:\/\/doi.org\/10.1016\/j.ajem.2020.12.044","relation":{},"ISSN":["0735-6757"],"issn-type":[{"value":"0735-6757","type":"print"}],"subject":[],"published":{"date-parts":[[2021,7]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Probable parenteral and oral contrast-induced Steven Johnson syndrome\/toxic epidermal necrolysis","name":"articletitle","label":"Article Title"},{"value":"The American Journal of Emergency Medicine","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.ajem.2020.12.044","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"\u00a9 2020 Elsevier Inc. All rights reserved.","name":"copyright","label":"Copyright"}]}}